Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Enervation, lower back pain. Blood work done. Have high BP and COPD. Cause of symptoms?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
my husband has had blood work done and his platelet count is 85, is prostate count is .063, his testrotone count is 1210. he is 57 years old. symptoms are : exhausteted all the time. feels achy. lower back pain.
his medical conditions are high blood pressure and copd.
Posted Fri, 7 Jun 2013 in General Health
Answered by Dr. Sushil Kumar Sompur 10 hours later
Hi there ~

I understand your concerns for your husband. However you do not give much to go on with the medical history for your husband. Having high blood pressure and COPD are not uncommon and I am hoping that husband is getting good care for it. Low platelet counts can be concerning and you should have your husband tested for and blood disorders. I believe that getting another prostate count in about a month will make things more clear. I would also advise you to consult your doctor to find out if your husband needs a pelvic ultrasound to make sure that he does not have any benign prostatic hypertrophy. I assure you that there are effective treatments even if something is detected. I hope everything is okay however and this relieves your anxiety.

Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor